# SDR AALA20100312TUL02

- Difficulty date: March 12, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION LEFT TIE DOWN TRACK ATTACH POINTS AND UPPER EDGE TABS STATION 1220 TO 1322.  INSTALLED NEW TRACK PER SRM 51-30.
